You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/22142
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFlores, Andre Luiz-
dc.contributor.authorInterlando, J. Carmelo-
dc.contributor.authorda Nobrega Neto, Trajano Pires-
dc.contributor.authorDantas Lopes, Jose Othon-
dc.date.accessioned2014-05-20T14:02:51Z-
dc.date.accessioned2016-10-25T17:09:21Z-
dc.date.available2014-05-20T14:02:51Z-
dc.date.available2016-10-25T17:09:21Z-
dc.date.issued2011-06-01-
dc.identifierhttp://dx.doi.org/10.1016/j.jpaa.2010.09.004-
dc.identifier.citationJournal of Pure and Applied Algebra. Amsterdam: Elsevier B.V., v. 215, n. 6, p. 1440-1442, 2011.-
dc.identifier.issn0022-4049-
dc.identifier.urihttp://hdl.handle.net/11449/22142-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/22142-
dc.description.abstractLet p be an odd prime. A family of (p - 1)-dimensional over-lattices yielding new record packings for several values of p in the interval [149... 3001] is presented. The result is obtained by modifying Craig's construction and considering conveniently chosen Z-submodules of Q(zeta), where zeta is a primitive pth root of unity. For p >= 59, it is shown that the center density of the (p - 1)-dimensional lattice in the new family is at least twice the center density of the (p - 1)-dimensional Craig lattice. (C) 2010 Elsevier B.V. All rights reserved.en
dc.description.sponsorshipFundação para o Desenvolvimento da UNESP (FUNDUNESP)-
dc.format.extent1440-1442-
dc.language.isoeng-
dc.publisherElsevier B.V.-
dc.sourceWeb of Science-
dc.titleOn a refinement of Craig's latticesen
dc.typeoutro-
dc.contributor.institutionSan Diego State Univ-
dc.contributor.institutionUniversidade Federal de Alagoas (UFAL)-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversidade Federal do Ceará (UFC)-
dc.description.affiliationSan Diego State Univ, Dept Math & Stat, San Diego, CA 92182 USA-
dc.description.affiliationUniversidade Federal de Alagoas (UFAL), Dept Matemat, BR-57309005 Arapiraca, AL, Brazil-
dc.description.affiliationUniv Estadual Paulista, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil-
dc.description.affiliationUniversidade Federal do Ceará (UFC), Dept Matemat, BR-60455760 Fortaleza, Ceara, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil-
dc.description.sponsorshipIdFUNDUNESP: CCP 1649/09-
dc.identifier.doi10.1016/j.jpaa.2010.09.004-
dc.identifier.wosWOS:000287911100021-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofJournal of Pure and Applied Algebra-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.